# SDR QXEA200603362

- Difficulty date: January 3, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Out Of Adjust
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - RIGHT INBOARD FLAP DOES NOT MEET GAP CHECK BETWEEN FLAP AND FLAP SHROUD AT APPROXIMATELY STATION YW48.00.  REPAIRED IAW RD 8/4-57-001, DHC-8-400 SRM 51-42-45, 51-42-05.
